# SDR FDEA201306081231

- Difficulty date: June 8, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 27,390 hours, 14,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53781966200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM SPLICE REPAIR AT FR.30 BETWEEN SEAT TRACK STA Y450 TO Y1456.  REPAIRED IAW EA 6-5310-167428 AND SRM 53-10-15 FIG 207 SHEET 28.   REPAIR CLASSED AS MAJOR.
